# SDR 96ZZZX1935

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76HK
- Make and model: Piper PA-23-160
- Aircraft serial: 231423
- Propeller: Hartzl HC82V*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Mushroom
- Part number: A856
- Condition: Cracked
- Location: Propeller
- Part time: 11,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PROPELLERS HAVE APPROXIMATELY 11,863 TOTAL HOURS SINCE NEW AND 5,920.1 HOURS SINCE OVERHAUL.  HOWEVER, BOTH PROPELLERS HAVE HAD ROUTINE INTERNAL CORROSION INSPECTIONS OR IRAN INSPECTIONS (INSPECT, REPAIR AS NECESSARY) APPROXIMATELY EVERY 2 YEARS AND/OR 2,000 HOURS.
